Alert archive / Mississippi / Flash Flood Warnings in 2020

Flash Flood Warning 74, NWS Jackson, MS

July 4, 2020Marion County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 4, 2020, 5:28 PM CDT for Marion County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2020, 5:28 PM CDT (22:28 UTC)
Expired
Jul 4, 2020, 7:55 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Marion County, MS

What was reported inside it

TimeReportWhereRemark
Jul 4, 5:28 PM CDTFLASH FLOODColumbia, MSAT AROUND 5:22 PM, THE EMERGENCY MANAGER REPORTED FLOODING ON THE WEST SIDE OF THE DOWNTOWN AREA IN COLUMBIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2020-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2020-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
902 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

138 
WGUS54 KJAN 042228
FFWJAN
MSC091-050130-
/O.NEW.KJAN.FF.W.0074.200704T2228Z-200705T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
528 PM CDT Sat Jul 4 2020

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Central Marion County in south central Mississippi...

* Until 830 PM CDT.

* At 522 PM CDT, emergency management reported thunderstorms 
  producing heavy rain and flash flooding in Columbia. Between 1 and 
  2 inches of rain have fallen. Flash flooding is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Pickwick, Pinebur and Morgantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 3105 8965 3109 8983 3121 8997 3129 8999
      3133 8995 3133 8986 3121 8970 3118 8965
      3117 8965 3115 8965 3113 8965 3112 8965
      3109 8965 3108 8965

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1 INCH IN 2 HOURS 

$$

NF
2 follow-up statements
528 
WGUS74 KJAN 050018
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
718 PM CDT Sat Jul 4 2020

MSC091-050130-
/O.CON.KJAN.FF.W.0074.000000T0000Z-200705T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion MS-
718 PM CDT Sat Jul 4 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS 
EVENING FOR CENTRAL MARION COUNTY...

At 713 PM CDT, Doppler radar indicated earlier thunderstorms 
produced heavy rain in the Columbia and Foxworth areas. Between 2 
and 3 inches of rain have fallen. Flash flooding is already 
occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Columbia, Pickwick, Pinebur and Morgantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3105 8965 3109 8983 3121 8997 3129 8999
      3133 8995 3133 8986 3121 8970 3118 8965
      3117 8965 3115 8965 3113 8965 3112 8965
      3109 8965 3108 8965

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.5 INCHES IN 1 HOUR 

$$

NF
953 
WGUS74 KJAN 050055
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
755 PM CDT Sat Jul 4 2020

MSC091-050105-
/O.CAN.KJAN.FF.W.0074.000000T0000Z-200705T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion MS-
755 PM CDT Sat Jul 4 2020

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL MARION COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3105 8965 3109 8983 3121 8997 3129 8999
      3133 8995 3133 8986 3121 8970 3118 8965
      3117 8965 3115 8965 3113 8965 3112 8965
      3109 8965 3108 8965

$$

NF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 3:35 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 4, 3:35 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
335 PM CDT Sat Jul 4 2020

.DISCUSSION...
Tonight and Sunday: Local radars showed increasing coverage of
showers and thunderstorms at mid afternoon. A few of the storms
could produce strong gusty winds and brief heavy downpours as they
continue into this evening. The activity should see a distinct
diurnal trend and dissipate with the loss of daytime heating but
lingering boundary interactions may prolong rain chances til
midnight. Mid afternoon satellite imagery/RAP analysis showed the
circulation around a weak low centered over the Mississippi/Alabama
Gulf coast. Our CWA will maintain under the influence of this low
through Sunday. This feature will again help result in a greater
coverage of mainly afternoon and early evening shower and
thunderstorm development Sunday. Our airmass will remain quite moist
with PWATs around two inches. Environmental parameters will not
change much as compared to today so a few strong wind gusts and
locally heavy rainfall will accompany the strongest storms again.
Otherwise, temperatures will climb to near 90 again before the
convection kicks in and may result in peak heat index values in the
lower 100s. /22/

Sunday night through the week...

A wet weather pattern exists for much of this week as the region
will remain under troughing aloft. This, combined with PW amounts
around 2-2.4 inches, will bring a good coverage/chance for showers
and storms as well as locally heavy and efficient rainfall. Given
the moist airmass and upper level pattern, cannot rule out that
storms or showers won't linger overnight some or start earlier in
the day than would otherwise be the case for normal summer storm
regime. This increase in potential convective coverage and cloud
cover should limit high temperatures. By mid to late week, the
pattern changes to where the upper ridge over the west starts to
expand farther east and encroach on our region. Afternoon
convection should still be possible but high temperatures will
begin to creep back up into the lower 90s. This, along with
dewpoints remaining in the mid to some upper 70s, will bring the
return of heat stress concerns. Heat indices will once again flirt
with 105 degrees. This concern may need to be included into the
HWO/graphics in later forecasts and the need for any other heat
products will need to be monitored. /28/

&&

.AVIATION...
18Z TAF discussion:
Scattered TSRA was noted developing on local radars at 1730Z and
coverage is expected to become numerous this aftn into the evng.
This will result in lowered flight conditions along with gusty
winds at the TAF sites. Away from TSRAs VFR conditions will
prevail area through 08Z Sunday. After 08Z Sunday MVFR/IFR cigs
and VSBYs wl be psbl in the se through 12Z but elsewhere VFR
conditions are expected to continue through Sunday morning. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  89  72  86 /  38  67  47  91
Meridian      72  89  72  87 /  44  68  44  88
Vicksburg     74  90  74  86 /  33  66  50  88
Hattiesburg   73  89  72  87 /  45  85  52  92
Natchez       73  88  72  84 /  36  79  57  90
Greenville    74  89  74  87 /  35  63  35  82
Greenwood     74  91  73  88 /  37  64  29  81

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

22/28
Hazardous weather outlook, Jul 4, 2:33 PM CDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
233 PM CDT Sat Jul 4 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
051945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
233 PM CDT Sat Jul 4 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Sunday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

21

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Jul 4, 4:01 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
401 PM CDT Sat Jul 4 2020

LAZ009-016-025-MSZ047-042130-
Tensas LA-Madison LA-East Carroll LA-Warren MS-
401 PM CDT Sat Jul 4 2020

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN EAST CARROLL...
NORTHEASTERN TENSAS...CENTRAL MADISON PARISHES IN NORTHEASTERN
LOUISIANA AND SOUTHWESTERN WARREN COUNTIES UNTIL 430 PM CDT...

At 401 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Transylvania to near Afton. Movement
was southwest at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Tallulah, Transylvania, Newellton, Mansford, Sondheimer, Monticello,
Afton, Tendal, Omega, Alsatia, Waverly, Somerset and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3254 9145 3254 9144 3257 9143 3258 9145
      3261 9139 3262 9140 3269 9140 3269 9138
      3272 9137 3275 9134 3276 9134 3278 9121
      3218 9104 3201 9129
TIME...MOT...LOC 2101Z 047DEG 7KT 3270 9127 3231 9115

NF
Special weather statement, Jul 4, 4:07 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
407 PM CDT Sat Jul 4 2020

MSZ049-050-056-042130-
Smith MS-Scott MS-Rankin MS-
407 PM CDT Sat Jul 4 2020

...STRONG THUNDERSTORMS WILL AFFECT EASTERN RANKIN...NORTHWESTERN
SMITH AND WESTERN SCOTT COUNTIES UNTIL 430 PM CDT...

At 407 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Leesburg to 7 miles southwest of
Pulaski. Movement was west at 10 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Leesburg around 415 PM CDT.
  Pisgah, Johns and Goshen Springs around 430 PM CDT.

Other locations impacted by these storms include Polkville and
Puckett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3205 8989 3253 8992 3254 8989 3255 8990
      3256 8987 3258 8986 3259 8984 3255 8963
      3204 8960
TIME...MOT...LOC 2107Z 093DEG 8KT 3248 8974 3219 8970

NF
Special weather statement, Jul 4, 4:13 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
413 PM CDT Sat Jul 4 2020

MSZ064-072-073-042145-
Jefferson Davis MS-Lamar MS-Marion MS-
413 PM CDT Sat Jul 4 2020

...STRONG THUNDERSTORMS WILL AFFECT EASTERN MARION...LAMAR AND
SOUTHERN JEFFERSON DAVIS COUNTIES UNTIL 445 PM CDT...

At 413 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Melba to near Baxterville. Movement
was southwest at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Columbia, Purvis, Lumberton, Sumrall, Pinebur, Society Hill, Bunker
Hill, Improve, Baxterville, Melba, Carson and Bassfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3100 8948 3101 8950 3101 8955 3100 8955
      3100 8972 3152 8995 3158 8970 3154 8960
      3151 8959 3144 8959 3143 8954 3104 8935
      3101 8936 3101 8942 3098 8943 3098 8947
TIME...MOT...LOC 2113Z 032DEG 9KT 3149 8966 3110 8950

NF
Special weather statement, Jul 4, 4:48 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
448 PM CDT Sat Jul 4 2020

MSZ035-036-042-042215-
Humphreys MS-Yazoo MS-Holmes MS-
448 PM CDT Sat Jul 4 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HOLMES...NORTH CENTRAL
YAZOO AND NORTHEASTERN HUMPHREYS COUNTIES UNTIL 515 PM CDT...

At 447 PM CDT, Meteorologists were tracking a strong thunderstorm
over Tolarville, or near Thornton. This storm was nearly stationary.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Thornton, Tchula, Coxburg, Ebenezer, Howard, Tolarville, Brozville
and Eden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3331 9007 3297 9009 3293 9037 3326 9049
      3327 9045 3324 9042 3325 9041 3325 9038
      3324 9037 3325 9037 3326 9038 3328 9037
      3332 9010
TIME...MOT...LOC 2147Z 174DEG 3KT 3309 9023

NF
Special weather statement, Jul 4, 4:55 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
455 PM CDT Sat Jul 4 2020

ARZ074-042230-
Ashley AR-
455 PM CDT Sat Jul 4 2020

...STRONG THUNDERSTORMS WILL AFFECT ASHLEY COUNTY UNTIL 530 PM CDT...

At 454 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Snyder to near West Crossett.
Movement was south at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  North Crossett around 500 PM CDT.
  West Crossett around 515 PM CDT.
  Crossett around 520 PM CDT.
  Wilmot and Parkdale around 530 PM CDT.

Other locations impacted by these storms include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3321 9208 3324 9209 3325 9205 3331 9198
      3335 9199 3335 9197 3338 9196 3340 9199
      3339 9146 3301 9146 3301 9206 3303 9209
      3303 9211 3307 9211 3309 9214 3315 9211
      3316 9214 3318 9213 3319 9214
TIME...MOT...LOC 2154Z 015DEG 10KT 3324 9160 3320 9200

NF
Special weather statement, Jul 4, 5:20 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
520 PM CDT Sat Jul 4 2020

MSZ035-036-042245-
Humphreys MS-Holmes MS-
520 PM CDT Sat Jul 4 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HOLMES AND EAST
CENTRAL HUMPHREYS COUNTIES UNTIL 545 PM CDT...

At 520 PM CDT, Meteorologists were tracking a strong thunderstorm
over Tchula, or 10 miles northeast of Thornton, moving north at 10
mph.

Wind gusts up to 50 mph will be possible with this storm.

This storm will remain over mainly rural areas of northwestern Holmes
and east central Humphreys Counties, including the following
locations... Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3329 9004 3313 9005 3309 9031 3325 9040
      3324 9037 3328 9038 3328 9036 3331 9035
      3330 9033 3332 9032 3331 9029 3335 9028
      3335 9029 3336 9032 3337 9032
TIME...MOT...LOC 2220Z 163DEG 8KT 3321 9023

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:23 PM CDTSpecial Weather StatementJANLauderdale37 min
Jul 3, 9:08 PM CDTSpecial Weather StatementJANAttala37 min
Jul 3, 9:29 PM CDTSpecial Weather StatementJANAttala, Montgomery31 min
Jul 3, 9:36 PM CDTFlash Flood WarningJANAttala, Choctaw117 min
Jul 4, 9:41 AM CDTRiver Flood WarningJANLeake9 days
Jul 4, 12:41 PM CDTSpecial Weather StatementJANSharkey49 min
Jul 4, 12:58 PM CDTSpecial Weather StatementJANSimpson47 min
Jul 4, 2:17 PM CDTSpecial Weather StatementJANWarren28 min
Jul 4, 2:28 PM CDTSpecial Weather StatementJANHinds32 min
Jul 4, 2:36 PM CDTSpecial Weather StatementJANFranklin24 min
Jul 4, 2:41 PM CDTSpecial Weather StatementJANLowndes34 min
Jul 4, 3:00 PM CDTSpecial Weather StatementJANHinds30 min
Jul 4, 3:04 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington41 min
Jul 4, 3:34 PM CDTSpecial Weather StatementJANClaiborne26 min
Jul 4, 4:07 PM CDTSpecial Weather StatementJANRankin23 min
Jul 4, 4:13 PM CDTSpecial Weather StatementJANLamar, Marion32 min
Jul 4, 4:48 PM CDTSpecial Weather StatementJANHolmes27 min
Jul 4, 4:52 PM CDTSevere Thunderstorm WarningJANNewton, Scott38 min
Jul 4, 5:20 PM CDTSpecial Weather StatementJANHolmes25 min
Jul 4, 5:37 PM CDTSpecial Weather StatementJANAttala38 min
Jul 4, 5:48 PM CDTSpecial Weather StatementJANHolmes27 min
Jul 4, 5:52 PM CDTFlash Flood WarningJANHolmes4 hr
Jul 4, 6:06 PM CDTFlash Flood WarningJANRankin, Scott112 min
Jul 4, 6:14 PM CDTSpecial Weather StatementJANHolmes31 min
Jul 4, 6:58 PM CDTFlash Flood WarningJANWinston3 hr

Nearby

Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.